# SDR SIMA20170417003

- Difficulty date: April 17, 2017
- Submitted: April 27, 2017
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 32,489 hours, 27,355 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14522229005
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AROUND RIVET ON FRAME 75 AT STRINGER 2L. PERFORMED PERMANENT REPAIR OF CRACK AROUND RIVET ON FRAME 75 AT STRINGER 2L IAW SRM 53-31-01 RE FIG 219, SHEET 2.
